Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 19, NWS Gaylord, MI

June 11, 2013Arenac County, Iosco County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 11, 2013, 6:03 PM EDT for Arenac County, Iosco County, Michigan. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2013, 6:03 PM EDT (22:03 UTC)
Expired
Jun 11, 2013, 6:45 PM EDT
In force
42 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arenac County, MI, Iosco County, MI

The radar

The NCL Michigan radar (KAPX), 118 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 10.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2013-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2013-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WUUS53 KAPX 112203
SVRAPX
MIC011-069-112245-
/O.NEW.KAPX.SV.W.0019.130611T2203Z-130611T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
603 PM EDT TUE JUN 11 2013

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARENAC COUNTY IN NORTHERN LOWER MICHIGAN...
  SOUTHWESTERN IOSCO COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 645 PM EDT

* AT 600 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WHITTEMORE...AND MOVING SOUTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  AU GRES...NATIONAL CITY...TURNER AND TWINING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4402 8342 4402 8345 4405 8345 4405 8364
      4400 8368 4416 8396 4416 8388 4425 8388
      4434 8379 4421 8354 4410 8356 4408 8358
      4405 8357 4405 8344 4403 8341
TIME...MOT...LOC 2202Z 307DEG 35KT 4421 8376

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
803 
WWUS34 KAPX 112213
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
613 PM EDT TUE JUN 11 2013

MIC011-069-112245-
/O.CON.KAPX.SV.W.0019.000000T0000Z-130611T2245Z/
ARENAC MI-IOSCO MI-
613 PM EDT TUE JUN 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
IOSCO AND NORTHEASTERN ARENAC COUNTIES UNTIL 645 PM EDT...

AT 610 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NATIONAL
CITY...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AU GRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4402 8342 4402 8345 4405 8345 4405 8364
      4400 8368 4416 8396 4416 8388 4425 8388
      4434 8379 4421 8354 4410 8356 4408 8358
      4405 8357 4405 8344 4403 8341
TIME...MOT...LOC 2213Z 302DEG 18KT 4420 8371

HAIL...1.00IN
WIND...60MPH

$$

LAWRENCE
760 
WWUS34 KAPX 112221
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
621 PM EDT TUE JUN 11 2013

MIC011-069-112245-
/O.CON.KAPX.SV.W.0019.000000T0000Z-130611T2245Z/
ARENAC MI-IOSCO MI-
621 PM EDT TUE JUN 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
IOSCO AND NORTHEASTERN ARENAC COUNTIES UNTIL 645 PM EDT...

AT 615 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NATIONAL
CITY...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN IOSCO AND NORTHEASTERN
  ARENAC COUNTIES.

THIS STORM HAS SHOWN SIGNS OF WEAKENING THE PAST 10 MINUTES...BUT 
REMAINS CAPABLE OF PRODUCING STRONG WINDS AND PENNY SIZE HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4402 8345 4404 8345 4405 8347 4406 8355
      4405 8364 4417 8383 4427 8366 4421 8354
      4410 8356 4407 8358 4405 8343 4403 8341
TIME...MOT...LOC 2220Z 302DEG 23KT 4417 8364

HAIL...0.75IN
WIND...60MPH

$$

LAWRENCE
374 
WWUS34 KAPX 112224
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
624 PM EDT TUE JUN 11 2013

MIC011-069-112234-
/O.CAN.KAPX.SV.W.0019.000000T0000Z-130611T2245Z/
ARENAC MI-IOSCO MI-
624 PM EDT TUE JUN 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL IOSCO AND
NORTHEASTERN ARENAC COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER...GUSTY WINDS UP TO 40 MPH ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4402 8345 4404 8345 4405 8347 4406 8355
      4405 8364 4417 8383 4427 8366 4421 8354
      4410 8356 4407 8358 4405 8343 4403 8341
TIME...MOT...LOC 2224Z 302DEG 23KT 4415 8361

$$

LAWRENCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:09 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 11, 4:09 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
409 PM EDT TUE JUN 11 2013

.SYNOPSIS...
ISSUED AT 409 PM EDT TUE JUN 11 2013

ANY SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN UPPER PENINSULA AND
NORTHEAST LOWER ARE EXPECTED TO COME TO AN END THIS EVENING. AFTER A
WARM DAY WEDNESDAY...COOLER WEATHER WILL ROUND OUT THE WORK
WEEK...AS HIGH PRESSURE SLIDES FROM HUDSON BAY THROUGH THE NORTHERN
LAKES.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 409 PM EDT TUE JUN 11 2013

LATE THIS AFTERNOON...NORTHERN MICHIGAN FINDS ITSELF IN A WEAKLY
FORCED...MARGINALLY UNSTABLE ENVIRONMENT. LAKE BREEZES ABOUND...AND
WITH TEMPS WARMING THROUGH THE 70S...DEW POINTS AROUND 60...AND
MLCAPES OF 600-700 J/KG MODEST CONVECTIVE DEVELOPMENT REMAINS A
POSSIBILITY NEXT FEW HOURS. BEST CONVERGENCE CONTINUES ACROSS NE
LOWER /MAINLY E OF I-75/ WERE FORECAST THROUGH EARLY EVENING WILL
REFLECT A 20-40 PCT CHANCE OF SHOWERS/STORMS. THOUGH INSTABILITY
ISN/T GREAT...50-60 KT 500 MB WINDS SHOULD RESULT IN WELL VENTILATED
UPDRAFTS. ACROSS ERN UPPER...WHERE CONVECTION HAS BEEN REASONABLY
WIDESPREAD THIS AFTERNOON...LOOK FOR PRECIP COVERAGE TO DIMINISH
EARLY THIS EVENING.

TONIGHT...A WEAK SURFACE RIDGE WILL HOLD ACROSS THE FORECAST AREA
ONCE THE SPOTTY CONVECTION DIMINISHES. WITH RESIDUAL LOW LEVEL
MOISTURE...SOME AREAS SEEING RAINFALL...AND LIGHT WINDS...LOOK FOR
FOG TO REDEVELOP STARTING LATE THIS EVENING...WITH OTHERWISE PARTLY
CLOUDY SKIES.

WEDNESDAY...WEAK SURFACE RIDGING WILL GIVE WAY TO SUBTLE TROUGHING
BY LATE AFTERNOON - THROUGH OVERALL PRESSURE GRADIENT AND WINDS WILL
REMAIN WEAK. WITHIN NW FLOW ALOFT...TWO SHORT WAVES WILL APPROACH.
ONE WILL IMPACT AREAS NORTH OF LAKE SUPERIOR BY LATE AFTERNOON...
WITH ANOTHER HEADING TOWARD THE OHIO RIVER VALLEY. EXPECT FORECAST
AREA TO REMAIN NESTLED BETWEEN THE TWO FEATURES...WITH PARTLY TO
MOSTLY SUNNY SKIES. CU DEVELOPMENT CAN BE EXPECTED INLAND...AND SOME
UPPER CLOUD DEBRIS WILL LIKELY IMPACT SRN PARTS OF FORECAST AREA
FROM CONVECTION PASSING THROUGH THE LOWER GREAT LAKES REGION.
OVERALL...PREFER GFS SOLUTION THROUGH THE AFTERNOON WHICH KEEPS
CONVECTION SOUTH OF FORECAST AREA - AND HAVE DISCOUNTED THE DIURNAL
INLAND SHOWERS DEPICTED BY NAM. LOOK FOR HIGHS WELL INTO THE 70S
ALL AREAS AWAY FROM THE GREAT LAKES.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 409 PM EDT TUE JUN 11 2013

LARGE SCALE PATTERN/FORECAST: POORLY ORGANIZED FIVE WAVE HEMISPHERIC
PATTERN...MAIN LARGE SCALE FEATURE IS AN UPPER LOW OVER THE NORTH
ATLANTIC.  PATTERN IS INTERSPERSED WITH NARROW HIGH LATITUDE
RIDGES...SUCH AS ONE EXTENDING ALONG 60N FROM HUDSON BAY WESTWARD TO
ALASKA.  BROAD HEAT RIDGE BUILDING ACROSS THE CENTRAL/SOUTHERN
PLAINS WITH BROAD LOW PRESSURE ACROSS WESTERN/CENTRAL CANADA.
ADDITIONAL SHORT WAVE TROUGHING OVER THE GREAT BASIN.

RIPPLES OF SHORT WAVE ENERGY COMING OVER THE TOP OF THE PLAINS RIDGE
AND THROUGH THE LAKES REGION WILL HELP CARVE OUT A TROUGH OVER THE
NORTHEAST HEADING INTO THE WEEKEND...WHILE THE PLAINS RIDGE
AMPLIFIES IN RESPONSE TO CONTINUED TROUGHING OVER THE NORTHWEST
QUADRANT OF THE CONUS.  MEAN TROUGHING FORECAST TO PERSIST ACROSS
THE EASTERN HALF OF NORTH AMERICA INTO NEXT WEEK (SUPPORTIVE OF THE
IDEA OF THE MJO MOVING INTO PHASE 4) WHILE HEAT EVENTUALLY RETREATS
INTO THE WESTERN MOUNTAINS.

SHORT WAVE TROUGHING EMERGING FROM THE GREAT BASIN TODAY WILL SLIDE
ACROSS THE CENTRAL PLAINS/MID MISSISSIPPI VALLEY WEDNESDAY...PUSHING
A SURFACE WAVE EAST ALONG A TIGHT BAROCLINIC ZONE THROUGH THE OHIO
VALLEY WEDNESDAY NIGHT AND TO THE MID ATLANTIC COAST BY THURSDAY
EVENING.  COOLER NORTHWEST WINDS WILL INCREASE ACROSS MICHIGAN IN
THE WAKE OF THIS LOW THURSDAY WHILE A SECONDARY PIECE OF ENERGY
DROPS ACROSS THE UPPER LAKES FROM THE NORTHWEST.  HIGH PRESSURE THEN
BUILDS INTO THE REGION HEADING INTO THE START OF THE WEEKEND.  MAIN
FORECAST ISSUES WILL DEAL WITH WATCHING FRONTAL WAVE PASS TO THE
SOUTH AND SEE IF ANY IMPACTS CAN SNEAK INTO NORTHERN MICHIGAN...AND
SHORT WAVE PASSAGE THURSDAY.

WEDNESDAY NIGHT THROUGH FRIDAY: WEDNESDAY NIGHT FORECAST WILL BE
COMPLICATED BY EVOLUTION OF CONVECTIVE ACTIVITY EXPECTED TO DEVELOP
THIS EVENING OVER THE NORTHERN HIGH PLAINS...AND PROPAGATE EAST/
SOUTHEAST.  EXACTLY WHERE THIS ACTIVITY DEVELOPS WILL HAVE AN IMPACT
ON WHETHER ANY OF IT CAN EVENTUALLY CLIP CENTRAL LOWER MICHIGAN
DURING THE AFTERNOON/EVENING HOURS...BUT GUESSING RIGHT NOW THAT THE
BULK OF THE ACTIVITY WILL BE SOUTH.  NAM-WRF SHOWING ANOTHER
POSSIBILITY BY DEVELOPING SOME INSTABILITY (500-1000J/KG MLCAPE)
DURING THE AFTERNOON WITH A SUBSTANTIAL AMOUNT OF LOW LEVEL MOISTURE
HANGING AROUND...BUT SUSPECT THIS IS OVERDONE AND CURRENTLY PLAN TO
JUST LET THE DRY FORECAST RIDE FOR WEDNESDAY NIGHT EXCEPT FOR
GLADWIN/ARENAC COUNTIES TO BETTER BLEND WITH GRR/DTX.

FRONTAL WAVE WILL BE PULLING AWAY TO THE EAST THURSDAY MORNING...
WITH A DECENT NORTHERLY GRADIENT SETTING UP BETWEEN THE LOW AND A
RIDGE OF HIGH PRESSURE EXTENDING FROM NORTHERN MANITOBA INTO THE
MIDWEST/NORTHERN PLAINS.  ALONG WITH IT WILL BE A QUICK MOVING SHORT
WAVE TROUGH THAT WILL CROSS THE FORECAST AREA DURING THE FIRST HALF
OF THE DAY.  SIMILAR TO WEDNESDAY AFTERNOON...INSTABILITY POTENTIAL
WILL BE AN ISSUE DESPITE A COOLING AIR MASS.  IF DEW POINTS CAN HANG
AROUND THE LOWER 50S...WILL BE ABLE TO GENERATE SOME MLCAPE THAT
COULD SPIN UP A FEW SHOWERS.  ALREADY HAVE A SMALL POP FOR AFTERNOON
SHOWERS OVER NORTHEAST LOWER AND SEE NO REASON TO REMOVE THAT AT
THIS POINT.  HIGHS THURSDAY AFTERNOON WILL PROBABLY FALL A COUPLE
DEGREES SHORT OF MID JUNE NORMALS.

STRONGER PUSH OF DRY AIR THURSDAY NIGHT EXPECTED TO BRING AN END TO
WHAT MINIMAL FORECAST CONCERNS WERE EVIDENT WEDNESDAY NIGHT/
THURSDAY...FORECAST PRECIPITABLE WATER VALUES AT/BELOW 0.25 INCH AS
HIGH PRESSURE BUILDS ACROSS THE UPPER LAKES.  PLENTY OF SUN EXPECTED
FRIDAY WITH NEAR SEASONABLE TEMPERATURES.

EXTENDED FORECAST (SATURDAY THROUGH TUESDAY):  HIGH PRESSURE HANGS
ON INTO SATURDAY...AS A COLD FRONT PRESSES EAST ACROSS THE UPPER
MIDWEST.  THIS FRONT EXPECTED TO MAKE ITS WAY ACROSS MICHIGAN
SUNDAY...AND WILL LIKELY BE FOLLOWED BY ADDITIONAL SHORT WAVE ENERGY
IN THE TUESDAY TIME FRAME THOUGH MUCH UNCERTAINTY HERE.  WILL GO DRY
SATURDAY...AND HAVE RAIN CHANCES SATURDAY NIGHT/SUNDAY WITH WARM
ADVECTION AHEAD OF THE APPROACHING COLD FRONT AND POSSIBLE FRONTAL
PASSAGE ITSELF...LINGERING MONDAY WITH PASSING SHORT WAVE ENERGY.
WILL START TUESDAY DRY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 130 PM EDT TUE JUN 11 2013

MAINLY VFR WX EXPECTED THIS AFTERNOON...AS 2-3 KFT SC/CU LIFTS TO
AROUND 4 KFT. OVER NE LOWER /AROUND APN/ MVFR WX MAY LAST LONGER
INTO AFTERNOON GIVEN SLOWER HEATING AND DEVELOPING LAKE BREEZE
CONVERGENCE. SIMILARLY...EXPECT SCATTERED CONVECTION TO DEVELOP
BETWEEN 3-7 PM VICINITY OF APN. FOG WILL REDEVELOP TONIGHT...
WITH IFR/MVFR VSBYS EXPECTED AFTER ABOUT 0300Z. WINDS WILL REMAIN
LIGHT THROUGH THE TAF PERIOD.

&&

.MARINE...
ISSUED AT 409 PM EDT TUE JUN 11 2013

MARINERS CAN EXPECT WINDS/WAVES TO REMAIN WELL BELOW SMALL CRAFT
ADVISORY CRITERIA THROUGH WEDNESDAY. WITH LIGHT WINDS AND A WEAK
PRESSURE GRADIENT...LAKE BREEZES WILL DEVELOP ONCE AGAIN BY
WEDNESDAY AFTERNOON. SOME MARINE FOG WILL BE POSSIBLE...ESPECIALLY
TONIGHT...AND A FEW THUNDERSTORMS WILL IMPACT PARTS OF ERN UPPER
AND NE LOWER MI THROUGH EARLY THIS EVENING.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

SYNOPSIS...AJS
SHORT TERM...BBS
LONG TERM...JPB
AVIATION...BBS
MARINE...BBS
Hazardous weather outlook, Jun 11, 4:14 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
414 PM EDT TUE JUN 11 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-
041-042-211200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
414 PM EDT TUE JUN 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS ARE EXPECTED THIS EVENING THROUGH 9 PM ACROSS
EASTERN UPPER AND NORTHEAST LOWER MICHIGAN. SEVERE WEATHER IS NOT
EXPECTED...THE STRONGEST STORMS MAY PRODUCE PEA SIZED HAIL AND WIND
GUSTS TO 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX.

JPB

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.